MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MIXER

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MIXER
Model Number 3500CP-G
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported issue to our eu distributor.No patient injury reported.Neither customer or distributor reported to fda according to the information we have at this time.Device in question will not be evaluated by sechrist as distributor will evaluate.At this time, the report is based on the information we have.We have requested more information from our distributor in regard to evaluation of device and service records of the device in question.The instructions for use were reviewed and found to provide adequate instructions for the safe and effective use of this device.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.(b)(4).
 
Event or Problem Description
Incident reported to sechrist by european distributor on 12/20/2024.Customer reporting that the mixer was not delivering gas.No patient injury was reported.

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
MIXER
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key21203726
Report Number2020676-2025-00004
Device Sequence Number19812531
Product Code DTX
UDI-Device Identifier00899660002345
UDI-Public00899660002345
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K023745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown